# SDR DALA2014102805784

- Difficulty date: October 27, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 68,019 hours, 29,671 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 25L FRAME 67.  REPLACED SECTION OF STRINGER IAW PR1 529839-14, REV 0, ERA 5298-39-14 REV ORIGINAL AND SRM 51-72-11.
